# SDR DXTA2009121103894

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK473
- Aircraft time: 1,629 hours, 1,561 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, ALL GREEN LIGHTS WENT OUT BUT RED LIGHTS IN HANDLE STAYED ON, EXTENDED GEAR ALL GREEN LIGHTS CAME ON AND RED LIGHTS IN HANDLE WENT OUT.  CYCLED GEAR NUMEROUS TIMES WITH NO DISCREPANCIES NOTED.  INSPECTED ALL 3 GEAR UPLOCK SWITCHES AND BOTH MAIN GEAR DOOR UPLOCK SWITCHES FOR PROPER OPERATION, SECURITY, AND ADJUSTMENT IAW MM 32-00-00.  FREE SWITCHES BUT COULD NOT DUPLICATE DISCREPANCY.  CYCLED GEAR 10-12 TIMES WITH NO DEFECTS NOTED IAW MM 32-00-00.
